Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 4, pp. 411-424 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Local and Global Existence for Mild Solutions of Stochastic Differential Equations

Dorel Barbu

West University of Timisoara, Faculty of Mathematics,
Bd. V. Parvan 4, 1900 Timisoara - ROMANIA

Abstract: In the present paper we shall investigate the local and global existence of mild solutions for a class of Ito type stochastic differential equations under the condition that the coefficients satisfy more general conditions than Lipschitz and linear growth.

Keywords: Mild solution; compact $C_{0}$-semigroup; global existence.

Classification (MSC2000): 60H20

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition